# SDR SWAA2023091399008

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 68,711 hours, 35,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE REAR SERVICE DOOR MISSING<[01] REPLACED AFT L/H SERVICE DOOR EMERGENCY EXIT SIGN OPS CHECK GOOD AMM 3-51-01
